# SDR UIEA2018042400785

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,581 hours, 23,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD INNER ANGLE HAS COROSSION AT BS 765, STRINGER 38R.  REPAIRED IAW EA 180131 1R.
